Can Sleeping Pills Cause Weight Inch Gain The Answer Is Shocking

Can Sleeping Pills Cause Weight Inch Gain The Answer Is Shocking



You are a​ health-conscious guy. it​ is​ easy to​ tell that by your ripped physique and obvious concern for exercise and cardiovascular health.

What others can’t see is​ your need to​ take sleeping pills to​ help you sleep. You are so wired up constantly from work,​ sports,​ exercise and just life in​ general that it’s hard for you to​ sleep at​ night. Without sleeping pills,​ you would be awake all night long.

Recently though,​ you have noticed that you have gained a​ few pounds. You haven’t changed your exercise regimen,​ nor have you really changed your diet. What gives? Could it​ be the​ sleeping pills?

In short,​ yes. People who have taken the​ sleeping pill known as​ Ambien for a​ fixed period of​ time noticed considerable weight gain. However,​ health professionals argue that Ambien does not cause a​ change in​ physical or​ mental characteristics that would make patients gain weight.

So why can sleeping pills cause weight/inch gain?

Ambien and other sleeping pills can cause weight/inch gain because the​ medication forces the​ body to​ relax,​ but can’t shut off brain activity. if​ a​ brain is​ still active,​ it​ can make the​ body do things without a​ conscious realization,​ like sleepwalking. Patients have been proven to​ do things like drive,​ clean and eat while sleepwalking. the​ patients can overeat considerably each night after taking a​ sleeping pill and never know it. as​ you know,​ overeating can cause considerable weight gain over time.

Or,​ doctors also answer the​ question of​ why can sleeping pills cause weight/inch gain another way. Sleeping pills cause patients to​ sleep longer than they would have without taking the​ medication. You’ll still be drowsy when waking up after taking sleeping pills and the​ sluggishness results in​ eating to​ gain energy.

We now know why can sleeping pills cause weight/inch gain,​ but how can you still take the​ medication and still keep your figure?

Well,​ you really shouldn’t be on​ sleeping pills for more than a​ few weeks. Considerable weight gain is​ not that feasible in​ that amount of​ time. However,​ if​ you think you will be on​ Ambien or​ another type of​ sleeping pill for an​ extended period of​ time,​ ask your doctor to​ give you to​ lowest dose possible.

If you must take a​ high dose,​ make sure you put steps in​ place to​ combat any problems with sleepwalking and overeating before it​ occurs. Ask your spouse or​ roommates to​ help prevent you from doing things while you are sleeping or​ put reminders in​ place to​ make it​ obvious that you’ve done something the​ night before without realizing it.

And if​ you do all of​ this and still believe you are gaining weight quickly,​ see your doctor. it​ could be a​ sign of​ a​ more serious problem that your doctor must diagnose before a​ serious problem develops.




Related Articles:




Powered by Blogger.